Nonoscillation of Second-Order Dynamic Equations with Several Delays
Elena Braverman and
Başak Karpuz
Abstract and Applied Analysis, 2011, vol. 2011, 1-34
Abstract:
Existence of nonoscillatory solutions for the second-order dynamic equation ( ð ´ 0 ð ‘¥ Δ ) Δ ∑ ( ð ‘¡ ) + ð ‘– ∈ [ 1 , ð ‘› ] â„• ð ´ ð ‘– ( ð ‘¡ ) ð ‘¥ ( ð ›¼ ð ‘– ( ð ‘¡ ) ) = 0 for ð ‘¡ ∈ [ ð ‘¡ 0 , ∞ ) ð •‹ is investigated in this paper. The results involve nonoscillation criteria in terms of relevant dynamic and generalized characteristic inequalities, comparison theorems, and explicit nonoscillation and oscillation conditions. This allows to obtain most known nonoscillation results for second-order delay differential equations in the case ð ´ 0 ( ð ‘¡ ) ≡ 1 for ð ‘¡ ∈ [ ð ‘¡ 0 , ∞ ) â„ and for second-order nondelay difference equations ( ð ›¼ ð ‘– ( ð ‘¡ ) = ð ‘¡ + 1 for ð ‘¡ ∈ [ ð ‘¡ 0 , ∞ ) â„• ). Moreover, the general results imply new nonoscillation tests for delay differential equations with arbitrary ð ´ 0 and for second-order delay difference equations. Known nonoscillation results for quantum scales can also be deduced.
Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/591254.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/591254.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:591254
DOI: 10.1155/2011/591254
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().